On a topological imbedding of an interval in the set of solutions of an ordinary differential equation
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 535-537
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a20,
author = {A. Ya. Lepin and V. D. Ponomarev},
title = {On a topological imbedding of an interval in the set of solutions of an ordinary differential equation},
journal = {Differencialʹnye uravneni\^a},
pages = {535--537},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a20/}
}
TY - JOUR AU - A. Ya. Lepin AU - V. D. Ponomarev TI - On a topological imbedding of an interval in the set of solutions of an ordinary differential equation JO - Differencialʹnye uravneniâ PY - 1982 SP - 535 EP - 537 VL - 18 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1982_18_3_a20/ LA - ru ID - DE_1982_18_3_a20 ER -
A. Ya. Lepin; V. D. Ponomarev. On a topological imbedding of an interval in the set of solutions of an ordinary differential equation. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 535-537. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a20/